They just make you worse.

so im struggling to take my medication today. its hard to take them when you’re in such a slump. just a constant reminder that they arent working isnt good for me. whats the point??? i think the side effects of taking them are outdoing the actual effects of them right now. i would rather not take them if this is the case. my granny did remind me that the increase in medication could possibly have caught me in the nick of time because i could be worse, but i dont see how i could feel any worse! the only way i can see it getting worse is if my psychosis gets any worse, you know, poison in my food, things like that. *Sigh*.

im sighing a lot just recently. i do it when im really down. i think its a sign to people that im noot feeling great. so if you catch me sighing, i could well be feeling a bit down, or a lot down! my twitch is coming back as well. i get this when im not well. just randomly twitching away. goodness knows why. i think it might be my body trying to fight off bad stuff, but then thats just a guess. i might search it up actually, see if anyone else with mental illness gets twitching as well.

im off to do that now.

 

Bye.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s